X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (159) 159
mathematics, applied (76) 76
asymptotically hyperbolic manifolds (68) 68
differential geometry (57) 57
mathematics - differential geometry (46) 46
asymptotic properties (45) 45
manifolds (41) 41
analysis (39) 39
general relativity and quantum cosmology (38) 38
mathematics, general (33) 33
curvature (30) 30
physics, mathematical (30) 30
resolvent (30) 30
theorems (28) 28
physics (27) 27
infinity (26) 26
physics, particles & fields (26) 26
mathematics - analysis of pdes (25) 25
applications of mathematics (24) 24
mathematical analysis (24) 24
physics, multidisciplinary (22) 22
mathematical physics (21) 21
theoretical, mathematical and computational physics (21) 21
proof (20) 20
spaces (20) 20
rigidity (19) 19
general-relativity (18) 18
scattering (18) 18
asymptotically hyperbolic (17) 17
operators (17) 17
quantum physics (17) 17
topology (17) 17
applied mathematics (16) 16
convergence (16) 16
geometry (16) 16
metrics (16) 16
astronomy & astrophysics (15) 15
classical and quantum gravitation, relativity theory (15) 15
geometry and topology (15) 15
riemannian-manifolds (15) 15
theorem (15) 15
decay (14) 14
hyperbolic space (13) 13
inequalities (13) 13
mass (13) 13
mathematical and computational biology (13) 13
partial differential equations (13) 13
positive mass theorem (13) 13
spectral theory (13) 13
asymptotically hyperbolic manifold (12) 12
dynamical systems and ergodic theory (12) 12
mapping (12) 12
energy (11) 11
negative curvature (11) 11
resonances (11) 11
common fixed point (10) 10
fixed point theory (10) 10
high energy physics - theory (10) 10
complete spaces (9) 9
constant negative curvature (9) 9
fourier analysis (9) 9
global analysis and analysis on manifolds (9) 9
matematik (9) 9
penrose inequality (9) 9
riemannian penrose inequality (9) 9
strong convergence (9) 9
studies (9) 9
topological manifolds (9) 9
usage (9) 9
abstract harmonic analysis (8) 8
analysis of pdes (8) 8
convex and discrete geometry (8) 8
delta-convergence (8) 8
existence (8) 8
group theory and generalizations (8) 8
inverse scattering (8) 8
laplacian (8) 8
mathematical methods in physics (8) 8
scalar curvature (8) 8
scalars (8) 8
wave-equation (8) 8
weak (8) 8
53c21 (7) 7
[ math.math-dg ] mathematics [math]/differential geometry [math.dg] (7) 7
asymptotically flat spacetimes (7) 7
black-holes (7) 7
boundary (7) 7
compact manifolds (7) 7
fixed point (7) 7
general relativity (7) 7
mathematics - spectral theory (7) 7
regularity (7) 7
scattering-theory (7) 7
space (7) 7
statistical physics, dynamical systems and complexity (7) 7
surfaces (7) 7
systems (7) 7
asymptotic methods (6) 6
asymptotically flat (6) 6
cat space (6) 6
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Science China Mathematics, ISSN 1674-7283, 1/2019, Volume 62, Issue 1, pp. 157 - 170
Journal Article
Classical and quantum gravity, ISSN 1361-6382, 2018, Volume 35, Issue 11, p. 115015
We prove positivity of energy for a class of asymptotically locally hyperbolic manifolds in dimensions 4 <= n <= 7... 
metric deformation | hyperbolic mass | mass aspect | asymptotically hyperbolic manifolds | QUANTUM SCIENCE & TECHNOLOGY | PHYSICS, MULTIDISCIPLINARY | ASTRONOMY & ASTROPHYSICS | RIGIDITY | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2016, Volume 6, Issue 4, pp. 1087 - 1114
... for (even) asymptotically hyperbolic manifolds. It provides an effective definition of resonances in that setting by identifying them with poles of inverses of a family of Fredholm differential operators... 
Asymptotically hyperbolic manifolds | Scattering resonances | SPECTRAL THEORY | MATHEMATICS, APPLIED | NON-EUCLIDEAN SPACES | RIEMANN SURFACE | EISENSTEIN SERIES | BLACK-HOLES | MATHEMATICS | MICROLOCAL ANALYSIS | scattering resonances | RESOLVENT | LAPLACIAN OPERATOR | CONSTANT NEGATIVE CURVATURE | KERR-DE SITTER
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2019, Volume 9, Issue 1, pp. 269 - 313
We obtain a formula for the Schwartz kernel of the scattering operator in terms of the Schwartz kernel of the forward fundamental solution of the wave operator on asymptotically hyperbolic manifolds... 
Wave equation | Scattering relation | Asymptotically hyperbolic manifolds | Scattering | Radiation fields | FIELDS | MATHEMATICS, APPLIED | X-RAY TRANSFORM | INVERSE SCATTERING | scattering relation | wave equation | LAPLACE OPERATOR | MATHEMATICS | scattering | RESOLVENT | RIGIDITY | radiation fields | CONTINUATION
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2012, Volume 230, Issue 4-6, pp. 2332 - 2363
.... As a consequence we prove some rigidity theorems for complete manifolds whose curvature tends to the hyperbolic one in a rate greater than 2. 
Rigidity | Regularity up to the boundary | Asymptotically hyperbolic | Conformally compact manifold | MATHEMATICS | CURVATURE RIGIDITY
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 03/2014, Volume 25, Issue 3, pp. 1450020 - 1-1450020-25
Journal Article
Communications in partial differential equations, ISSN 1532-4133, 2016, Volume 41, Issue 3, pp. 515 - 578
This is the first in a series of papers in which we investigate the resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds with applications to the restriction theorem... 
fourier integral operator | Asymptotically hyperbolic manifolds | resolvent | semiclassical analysis | intersecting Lagrangian distribution | MATHEMATICS, APPLIED | SPACES | 58J40 | 58J50 | MATHEMATICS | SEMICLASSICAL RESOLVENT | CONTINUATION | PROPAGATOR | Manifolds | Construction | Energy use | Multipliers | Partial differential equations | Asymptotic properties | Spectra | Estimates
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 05/2018, Volume 35, Issue 3, pp. 803 - 829
In the present paper, we investigate global-in-time Strichartz estimates without loss on non-trapping asymptotically hyperbolic manifolds... 
Spectral measure | Strichartz estimates | Asymptotically hyperbolic manifolds | Dispersive estimates | WAVE | MATHEMATICS, APPLIED | NONLINEAR SCHRODINGER-EQUATIONS | INEQUALITIES | SPACES | CONTINUATION | SURFACES
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2013, Volume 141, Issue 1, pp. 313 - 324
In this paper, we will show that the limit of some quasilocal mass integrals of the coordinate spheres in an asymptotically hyperbolic (AH... 
Asymptotically hyperbolic manifolds | Quasilocal mass integral | Isometric embedding | MATHEMATICS | MATHEMATICS, APPLIED | isometric embedding | asymptotically hyperbolic manifolds | THEOREM | RIGIDITY | BOUNDARY | SCALAR CURVATURE | COMPACT MANIFOLDS
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 3/2012, Volume 310, Issue 3, pp. 705 - 763
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2018, Volume 68, Issue 3, pp. 1011 - 1075
We consider the Laplacian Delta on an asymptotically hyperbolic manifold X, as defined by Mazzeo and Melrose... 
Restriction theorem | Spectral measure | Asymptotically hyperbolic manifolds | Spectral multiplier | MATHEMATICS | WAVE | spectral multiplier | restriction theorem | SPACES | SCATTERING | CONTINUATION | spectral measure | SCHRODINGER-OPERATORS
Journal Article
Analysis and PDE, ISSN 2157-5045, 2015, Volume 8, Issue 3, pp. 513 - 559
We prove a local support theorem for the radiation fields on asymptotically hyperbolic manifolds and use it to show that the scattering operator restricted to an open subset of the boundary... 
Inverse scattering | Asymptotically hyperbolic manifolds | MATHEMATICS | MATHEMATICS, APPLIED | RADIATION-FIELDS | asymptotically hyperbolic manifolds | THEOREM | inverse scattering | WAVE-EQUATION | ABSENCE | OPERATORS | UNIQUE CONTINUATION | RIEMANNIAN-MANIFOLDS | Mathematics - Analysis of PDEs
Journal Article
Asymptotic Analysis, ISSN 0921-7134, 2014, Volume 90, Issue 3-4, pp. 281 - 323
We study the spectral theory of asymptotically hyperbolic manifolds with ends of warped-product type... 
asymptotically hyperbolic | spectral theory | resonances | SHARP UPPER-BOUNDS | MATHEMATICS, APPLIED | NUMBER | SCATTERING POLES | COMPLETE SPACES | RESOLVENT | CONSTANT NEGATIVE CURVATURE
Journal Article
Journal of geometry and physics, ISSN 0393-0440, 2018, Volume 132, pp. 338 - 357
.... There is a natural analogue of the Bartnik mass for asymptotically hyperbolic Riemannian manifolds with a negative lower bound on scalar curvature which model time-symmetric domains obeying... 
Bounded scalar curvature | Asymptotically hyperbolic manifolds | Quasi-local mass | MATHEMATICS | THEOREM | CURVATURE | MANIFOLDS | PHYSICS, MATHEMATICAL | FLOW
Journal Article
Annals of global analysis and geometry, ISSN 1572-9060, 2019, Volume 56, Issue 3, pp. 443 - 463
Journal Article
Communications in partial differential equations, ISSN 0360-5302, 04/2020, pp. 1 - 41
...1. IntroductionThe heat kernel on a manifold M is the positive fundamental solution of the following Cauchy problem in (1.1) where and ΔM is the positive... 
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 01/2016, Volume 69, Issue 1, pp. 124 - 144
We prove a sharp inequality for hypersurfaces in the n‐dimensional anti‐de Sitter‐Schwarzschild manifold for general n... 
SPACE | MATHEMATICS | MATHEMATICS, APPLIED | PENROSE INEQUALITY | MEAN-CURVATURE | ASYMPTOTICALLY HYPERBOLIC MANIFOLDS | SCALAR CURVATURE RIGIDITY | QUASI-LOCAL MASS | POSITIVITY | FLOW | RIEMANNIAN-MANIFOLDS | SURFACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2017, Volume 369, Issue 6, pp. 4385 - 4413
for conformally compact Einstein manifolds. This leads not only to the complete proof of the rigidity theorem for conformally compact Einstein manifolds... 
Curvature estimates | Gap phenomena | Yamabe constants | Rigidity | Conformally compact einstein manifolds | Renormalized volumes | curvature estimates | Conformally compact Einstein manifolds | gap phenomena | METRICS | rigidity | INFINITY | MATHEMATICS | REGULARITY | MASS | ASYMPTOTICALLY HYPERBOLIC MANIFOLDS | renormalized volumes | 4-MANIFOLDS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.